# SDR REXA2015020500178

- Difficulty date: February 5, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 24,803 hours, 22,217 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT GATE, SMOKE TOILET CAUTION.  ADJUST & TEST OF LAVATORY SMOKE DETECTOR GOOD IAW AMM 26-16-00.  NO MSG, OK FOR SERVICE.
